| Model Number |
2090 |
| Medical Device Problem Codes |
No Display/Image (1183); Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer froze twice while setting up for device implantation on the analyzer screen.After the first freeze, the programmer was turned off and then restarted.However, it froze again after a few minutes.A different programmer was used for the procedure, and after completion, the original programmer was turned on to a black screen.Troubleshooting steps were attempted, including a hard reboot, but the programmer failed to turn on and remained stuck on the black screen.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer's comment that the programmer froze twice while setting up for device implantation on the analyzer screen.The electrical and mechanical components were inspected, and then the software was reconfigured, reloaded, and updated.It was noted that the keyboard was damaged.The programmer passed the final functional and system tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.